| taille du texte : S-M-L |
| impression | intranet

An Eulerian approach of non-linear membrane shell theory

type de publication      article dans une revue internationale avec comité de lecture
date de publication 2003
auteur(s) Millet Olivier; Hamdouni Aziz; Cimetiere Alain
journal International Journal of Non-Linear Mechanics
volume (numéro) 38 (9)
  
pages 1403 – 1420
résumé The purpose of this article is to develop an asymptotic Eulerian approach in plate and shell theory valid for large displacements. With this Eulerian approach, the dead load assumption generally used with Lagrangian approaches can be dropped. We also obtain a membrane model wich takes into account following forces, whose direction can vary during large displacements.
mots clés Elastic shell theory; Non-linear membrane model; Asymptotic methods; Eulerian approach; Large displacements
lien lien  
Exporter la citation au format CSV (pour Excel) ou BiBTeX (pour LaTeX).